# SDR UPS07849630

- Difficulty date: April 14, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A BTB - AFTER TAXI, DIMMING LIGHTS NOTICED THAT EMERGENCY EXIT LIGHTING WAS ILLUMINATED IN THE ARMED POSITION WITH A/C POWER ON AIRCRAFT.  RESET C/B.  OPS CHECK NORMAL PER AMM 33-50-01-2.
